MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ACCESS TRAY; WIRE GUIDE CATHETER

ARROW INTERNATIONAL INC. ACCESS TRAY; WIRE GUIDE CATHETER
Catalog Number AA-15611-S
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "the sheath was inserted into the radial artery and blood was squirting profusely from the rubber in the hub as soon as the introducer and wire was removed.The hemostatic valve did not contain the blood.They had to use a new set".There was no patient death.Patient current condition reported as fine.
 
Additional Manufacturer Narrative
(b)(4).Teleflex did not receive the device for investigation therefore the reported complaint of sheath valve leak in use is not able to be confirmed.The root cause of the complaint is undetermined.If the product is returned at a later date, a full investigation of the sample will be completed.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risks.The reported complaint will be monitored for any developing trends.No further action required at this time.
 
Event or Problem Description
It was reported "the sheath was inserted into the radial artery and blood was squirting profusely from the rubber in the hub as soon as the introducer and wire was removed.The hemostatic valve did not contain the blood.They had to use a new set." there was no patient death.Patient current condition reported as fine.

Brand Name
ACCESS TRAY
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key8127208
Report Number3010532612-2018-00356
Device Sequence Number11195579
Product Code DQX
UDI-Device Identifier00801902002426
UDI-Public00801902002426
Combination Product (Y/N)N
Initial Reporter CountryWA
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2020
Device Catalogue NumberAA-15611-S
Device Lot Number71F18F1080
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer01/03/2019
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight90